247d4c9086fff2b55ea98865e316c350
0

blood tests readings and levels

by (0)
Updated May 14, 2013 at 12:10 AM
Created May 13, 2013 at 10:58 PM

MY BLOOD TEST RESULTS KEEP COMING BACK NEED TO SEE A DOCTOR, SO I SEE THE DOCTOR WHO TELLS ME TO HAVE A REPEAT BLOODE TEST, THIS HAS BEEN GOING ON FOR OVER SIX MONTHS HAVING TEST AFTER TEST WITH NO ANSWERS. I HAVE A COPY OF THE LAST TEST AND NEED SOME HELP TO UNDERSTAND ARE THEY OK ? SERUM TSH LEVEL ABOVE RANGE 28.67 (0.27-4.2) PLASMA PARATHYROID HORMONNE LEVEL 7.3 PMOL/L SERUM ALBUMIN LEVEL 51G/L(35-50) SERUM CREATININE LEVEL 90 UMOI/L

ARE THESE OK ANYONE UNDERSTAND THANKS

247d4c9086fff2b55ea98865e316c350
0 · May 14, 2013 at 5:48 PM

thankyou for your advise x

75d65450b6ff0be7b969fb321f1200ac
0 · May 14, 2013 at 4:52 PM

Since you are taking a high level of levothyroxine and your TSH is so high then obviously something is wrong. Your T4 -> T3 hormone conversion is probably messed up. Knowing your free T3 value would be helpful. Your doctor may wish to give you artificial or natural T3 hormones. You might be best off going to an endocrinologist. Certainly radiation can damage one's thyroid. But there is no way to know what is the cause of your thyroid malfunction. Going back to your doc in 3 months to recheck your vitamin D level makes sense. But worry more about your thyroid.

247d4c9086fff2b55ea98865e316c350
0 · May 14, 2013 at 2:21 PM

im sorry to go again but i had a stroke 2009 with my left side of my neck disection i had loads of scans pep mri cat etc and was exposed to radiation the last few weeks i felt like i have a stiff neck one side do you think this is linked with the blood results, also i have just been told i have mycardiomypathy linked do you think

247d4c9086fff2b55ea98865e316c350
0 · May 14, 2013 at 2:16 PM

thankyou for getting back to me my serum free t4 15.8 no record of the other i am currently 42 years old female i am taking 175 mg levothyroxine my doctor has just put me on vit d tablets as the readings are to low only 16 i am sure more is going on but my doctoe says its ok come back in 3 months what do u think thanks

Total Views
610

Recent Activity
75d65450b6ff0be7b969fb321f1200ac

Last Activity
27D AGO

Followers
0

Get Free Paleo Recipes Instantly

1 Answers

75d65450b6ff0be7b969fb321f1200ac
4
2496 · May 14, 2013 at 12:10 AM

Your TSH is very high. This means you are most likely hypothyroid. You need to get free T4 and free T3 hormone blood levels check for a full diagnosis. Additionally anti-thyroid antibodies blood test will tell you if the cause of this condition is due to an autoimmune condition, Hashimoto's. Your doc knows all about this. Hypothyroidism is common and is generally treatable.

_Lazza

247d4c9086fff2b55ea98865e316c350
0 · May 14, 2013 at 5:48 PM

thankyou for your advise x

75d65450b6ff0be7b969fb321f1200ac
0 · May 14, 2013 at 4:52 PM

Since you are taking a high level of levothyroxine and your TSH is so high then obviously something is wrong. Your T4 -> T3 hormone conversion is probably messed up. Knowing your free T3 value would be helpful. Your doctor may wish to give you artificial or natural T3 hormones. You might be best off going to an endocrinologist. Certainly radiation can damage one's thyroid. But there is no way to know what is the cause of your thyroid malfunction. Going back to your doc in 3 months to recheck your vitamin D level makes sense. But worry more about your thyroid.

247d4c9086fff2b55ea98865e316c350
0 · May 14, 2013 at 2:21 PM

im sorry to go again but i had a stroke 2009 with my left side of my neck disection i had loads of scans pep mri cat etc and was exposed to radiation the last few weeks i felt like i have a stiff neck one side do you think this is linked with the blood results, also i have just been told i have mycardiomypathy linked do you think

247d4c9086fff2b55ea98865e316c350
0 · May 14, 2013 at 2:16 PM

thankyou for getting back to me my serum free t4 15.8 no record of the other i am currently 42 years old female i am taking 175 mg levothyroxine my doctor has just put me on vit d tablets as the readings are to low only 16 i am sure more is going on but my doctoe says its ok come back in 3 months what do u think thanks

Answer Question

Login to Your PaleoHacks Account